# SDR CA140623012

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: BACN10VR2CG
- Condition: Corroded
- Location: Bs 540-559
- Part time: 42,789 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  CORROSION FOUND ON PASSENGER COMPARTMENT CENTER SECTION FLOORBEAM WEB BS BS 540 - 559,  RBL 65 - 71.  REPAIRED IAW SERVICE REQUEST 4-2555431155 AND ERO 11575.
